# SDR USA2004F00018

- Difficulty date: March 5, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON APPROACH, THE FLIGHT ATTENDANTS REPORTED A STRONG ELECTRICAL BURNING ODOR IN THE AFT CABIN.  CREW SHUT OFF GALLEY POWER AND WENT TO FULL COLD ON THE PACKS.  NO FAULTS WERE NOTED IN THE ELECTRICAL SYSTEM AND NO OBVIOUS SOURCE OF SMOKE WAS FOUND IN THE CABIN.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AIRCRAFT TAXIED TO THE GATE AND THE PASSENGERS DEPLANED NORMALLY.  MAINT RAN ALL ELEC SYSTEMS AND LIGHTING IN THE CABIN AND GALLEYS.  ALL OPERATIONALLY CHECKED GOOD WITH NO ODOR NOTED.  RAN ENGINES, APU AND PACKS.  NO ODORS NOTED.  CHECKED E AND E COMPARTMENT.  NO ODOR FOUND.  CHECKED ALL CIRCUIT BREAKERS.  ALL CHECK GOOD.  RAN HYDRAULIC SYSTEM, SYSTEM CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.
